On the mean values of integral functions represented by Dirichlet series
Compositio Mathematica, Volume 18 (1967) no. 1-2, p. 13-16
@article{CM_1967__18_1-2_13_0,
     author = {Srivastava, Satya Narain},
     title = {On the mean values of integral functions represented by Dirichlet series},
     journal = {Compositio Mathematica},
     publisher = {P. Noordhoff N. V., Groningen},
     volume = {18},
     number = {1-2},
     year = {1967},
     pages = {13-16},
     zbl = {0182.09602},
     mrnumber = {220935},
     language = {en},
     url = {http://www.numdam.org/item/CM_1967__18_1-2_13_0}
}
Srivastava, Satya Narain. On the mean values of integral functions represented by Dirichlet series. Compositio Mathematica, Volume 18 (1967) no. 1-2, pp. 13-16. http://www.numdam.org/item/CM_1967__18_1-2_13_0/

V. Bernstein [1] Leçons sur les progrès récents de la théorie des séries de Dirichlet, Gauthier Villars, Paris, 1933. | JFM 59.1027.02 | Zbl 0008.11503